| Model Number |
795231 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the transesophageal x8-2t transducer was leaking fluid from the scan tip.The transducer was associated with the epiq cvx ultrasound system at the customer's site.The issue was discovered outside of clinical use.There was no patient or user harm associated with this event.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A qualified field service engineer replaced the affected transducer to resolve the customer's immediate concerns.An investigation was performed which confirmed the transducer had corrosion/fluid ingress within the rack actuator.The engineering team observed the presence of non-philips material, indicating third party repair.As the transducer was repaired by a third party, no further investigation could be performed.The device has returned to service with no similar issues reported.